Since I am on the watch and wait program, i was hoping some of you could help me. I started the pill 14 days ago. Before this i was never on it. Yesterday I was having pain on the cyst that was on my kidney(small but there and hurting) I took some pain meds and it went away. Today i started having sharp pains in my vagina (The ovulation kinda pain) and about 5 hrs later I started to spot and now nothing. What does that mean? I have never experienced this and every month its something new. Is this a cyst rupturing? Also is it normal for you to feel this pain when ovulating? This is crazy. Last month i swear i ovulated for about 10 days than got my period on day 26. The GYN wants to stop the ovulation to see what happens. So what is supposed to happen besides the obvious (shrink the cyst)?
What you are experiencing sounds like break through bleeding/spotting. This is totally normal when you start the pill. As for the pain, I am not sure. I do know that sometimes ovulating can be painful. If you are still experiencing pain, please call your doctor. Please let us know how things are doing. Kasie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.